EconPapers    
Economics at your fingertips  
 

On the Number of Nash Equilibria in a Bimatrix Game

Thomas Quint and Martin Shubik

No 1089, Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University

Abstract: We show that if y is an odd integer between 1 and 2^{n} - 1, there is an n x n bimatrix game with exactly y Nash equilibria (NE). We conjecture that this 2^{n} - 1 is a tight upper for n

Pages: 17 pages
Date: 1994-12
Note: CFP 958.
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)

Published in International Journal of Game Theory (1997), 26: 353-359

Downloads: (external link)
https://cowles.yale.edu/sites/default/files/files/pub/d10/d1089.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cwl:cwldpp:1089

Ordering information: This working paper can be ordered from
Cowles Foundation, Yale University, Box 208281, New Haven, CT 06520-8281 USA
The price is None.

Access Statistics for this paper

More papers in Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University Yale University, Box 208281, New Haven, CT 06520-8281 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Brittany Ladd ().

 
Page updated 2025-03-30
Handle: RePEc:cwl:cwldpp:1089